Universidad Complutense de Madrid
E-Prints Complutense

Reliability bounds for multicriteria systems.

Impacto

Downloads

Downloads per month over past year



Montero, Javier (1993) Reliability bounds for multicriteria systems. Journal of the Operational Research Society, 44 (10). pp. 1025-1034. ISSN 0160-5682

[img] PDF
Restringido a Repository staff only

267kB

Official URL: http://www.jstor.org/stable/2584237


URLURL Type
http://www.jstor.orgOrganisation


Abstract

This paper deals with general structure functions, where arbitrary degrees of performance between perfect functioning and complete failure are allowed for each component and the n-component system itself. We make the assumption that the n-component system can be modelled as a structure function given by a mapping phi:L(n) --> L0k, L and L0 being two linearly ordered sets, so that the performance of the system is evaluated according to k single criteria. Global concepts of minimal path and minimal cut are discussed for these multicriteria systems; general reliability bounds based on them are deduced and compared with those given in previous papers.


Item Type:Article
Uncontrolled Keywords:Reliability theory: Reliability bounds; Structure functions
Subjects:Sciences > Mathematics > Operations research
ID Code:16850
Deposited On:24 Oct 2012 08:32
Last Modified:26 Jul 2018 08:02

Origin of downloads

Repository Staff Only: item control page